Sudan: Chemical weapon used

September 29, 2016

Survivors told Amnesty International of the putrid and “unnatural” smelling smoke which filled the air after the bombs were dropped. Many began vomiting within minutes of coming into contact with it. Often, the vomiting and diarrhoea would be bloody, while others were left with “bulging” eyes. Survivors’ eyes were also reported to change colour, as did their urine and their skin, which would then harden and fall off. A man named Ismail, who tried to help people in late January, told Amnesty: “Their skin was falling off and their bodies had become rotten… and their breath was very bad”. Several of the children he treated died, others were still in pain months later.

http://www.bbc.com/news/world-africa-37497025

Comments are closed.

Leabright's Blog

Just another WordPress.com weblog

WordPress.com

WordPress.com is the best place for your personal blog or business site.

%d bloggers like this: